Alert archive / Florida / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 55, NWS Miami, FL
NWS Miami, FL issued this severe thunderstorm warning at Jun 14, 2013, 6:10 PM EDT for Broward County, Florida. It was in force for 50 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 14, 2013, 6:10 PM EDT (22:10 UTC)
- Expired
- Jun 14, 2013, 7:00 PM EDT
- In force
- 50 min
- Issued by
- NWS Miami, FL
- Area
- Storm-based polygon
County Broward County, FL
The radar
The Miami radar (KAMX), 56 km from the middle of the area, began a volume at 22:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 14, 6:15 PM EDT | TSTM WND GST 60 | 2 Wnw Weston, FL | REPORT OF 60 MPH WINDS AND ASSOCIATED SMALL TREES DOWN ALONG WITH HAIL OF UNKNOWN SIZE. SOLICITED AND RELAYED VIA SOCIAL MEDIA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Key West, FL (KEYW), launched 12:00Z, 10.2 hours before the alert went out and 218 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1993 J/kg
- Mixed-layer CIN
- -12 J/kg
- Mixed-layer LCL
- 786 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 13 m²/s²
- 0-3 km storm-relative helicity
- 34 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
769 WUUS52 KMFL 142210 SVRMFL FLC011-142300- /O.NEW.KMFL.SV.W.0055.130614T2210Z-130614T2300Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE MIAMI FL 610 PM EDT FRI JUN 14 2013 THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CENTRAL BROWARD COUNTY IN SOUTH FLORIDA. * UNTIL 700 PM EDT * AT 608 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR INTERSECTION I-75 AND U.S. 27...AND MOVING SOUTHEAST AT 5 MPH. * THE STORM WILL AFFECT... INTERSECTION I-75 AND U.S. 27... WESTON... AND SURROUNDING COMMUNITIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS CAN PRODUCE VERY STRONG WINDS IN EXCESS OF 58 MPH...LARGE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAINFALL. STAY INSIDE AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. && LAT...LON 2614 8020 2596 8039 2608 8066 2623 8047 TIME...MOT...LOC 2210Z 303DEG 5KT 2613 8045 $$ KONARIK
1 follow-up statement
282
WWUS52 KMFL 142231
SVSMFL
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
631 PM EDT FRI JUN 14 2013
FLC011-142300-
/O.CON.KMFL.SV.W.0055.000000T0000Z-130614T2300Z/
BROWARD FL-
631 PM EDT FRI JUN 14 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM EDT
FOR CENTRAL BROWARD COUNTY...
AT 626 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZED
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR THE INTERSECTION OF I-75 AND U.S. 27...MOVING SOUTHEAST
AT 5 MPH.
SEVERE THUNDERSTORMS CAN PRODUCE VERY STRONG WINDS IN EXCESS OF 58
MPH...LARGE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAINFALL. STAY
INSIDE AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
LAT...LON 2614 8020 2596 8039 2601 8050 2611 8062
2612 8061 2623 8047
TIME...MOT...LOC 2231Z 303DEG 5KT 2611 8042
$$
KONARIKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 14, 1:59 PM EDT, 4 hours 11 minutes earlier.
Area forecast discussion, Jun 14, 1:59 PM EDT, 4 hours 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MIAMI FL 159 PM EDT FRI JUN 14 2013 .DISCUSSION... FOR TONIGHT AND THIS WEEKEND... A SOMEWHAT QUIET PATTERN IS BEGINNING TO TAKE SHAPE FOR THE WEEKEND. WESTERLY FLOW TODAY HAS KEPT MOST SHOWERS AND STORMS AT BAY, ALTHOUGH SHORT RANGE MODELS ARE INDICATING LATER THIS AFTERNOON THE EASTERN HALF OF SOUTH FLORIDA COULD SEE SOME SCATTERED ACTIVITY. WITH PLENTY OF CAPE, BETWEEN 1500 AND 2000 JOULES, LOW LEVEL LAPSE RATES ABOVE 7 IN MID LEVELS AND ABOVE 8 IN LOW LEVELS, THERE WILL BE CONVECTIVE CELLS THAT FIRE OFF. HOWEVER, THE MODEL SOUNDING FOR KMIA, SHOWS A CAP BUILDING AT AROUND 700MB AND STRENGTHENING AS THE AFTERNOON WEARS ON. THIS SHOULD LIMIT MOST CELLS TO LOW LEVEL CORES AND SOME TO JUST SHOWERS. HAVE KEPT THE 30 POPS FOR NOW. FOR TONIGHT, A COLD FRONT IS TRYING TO MAKE ITS WAY DOWN THE FLORIDA PENINSULA TODAY. BUT, MODELS SHOW IT WILL MAKE IT TO SOUTH CENTRAL FLORIDA BEFORE IT BEGINS TO WASH OUT. THERE WILL STILL BE A WIND SHIFT TO THE NORTHWEST, BUT SHOULD NOT AFFECT TEMPERATURES OR DEW POINTS MUCH. THE UPPER LEVELS WILL DRY OUT SOME, WHICH WILL HELP TO LIMIT CONVECTIVE ACTIVITY THIS WEEKEND. MODELS ARE STILL SHOWING SOME CONVECTION SATURDAY AND SUNDAY, BUT IT SHOULD BE LIMITED BY THE LACK OF MOISTURE AND A CAP AROUND 700 MB. THERE IS ALSO A RIDGE BUILDING AT 500MB. PWATS BY SUNDAY MORNING SHOULD BE APPROACHING 1.25 INCHES. SO, MOSTLY QUIET WEATHER WITH NEAR NORMAL TEMPERATURES FOR THE WEEKEND. FOR THE LONG TERM... MONDAY THROUGH MIDWEEK...EASTERLY FLOW WILL BECOME RE-ESTABLISHED ACROSS THE SOUTH FLORIDA PENINSULA. AT THE SAME TIME...A TROPICAL WAVE IS STILL EXPECTED TO PUSH WEST-NORTHWEST ACROSS THE YUCATAN PENINSULA AND INTO THE BAY OF CAMPECHE. AS IT DOES...IT WILL ENHANCE CHANCES FOR SHOWERS AND THUNDERSTORMS ACROSS SOUTH FLORIDA WITH THE BEST CHANCES TUESDAY AFTERNOON. SLIGHTLY DRIER AIR WILL THEN FILTER INTO THE AREA THROUGH THE LATTER HALF OF THE WEEK AS WEAK RIDGING SETS UP ACROSS THE WESTERN ATLANTIC BEHIND THE PASSING TROPICAL WAVE. HOWEVER...SLIGHT CHANCES FOR AFTERNOON SHOWERS AND THUNDERSTORMS WILL STILL PREVAIL. TEMPERATURES THROUGH THE UPCOMING WEEK ARE EXPECTED TO RUN SLIGHTLY ABOVE NORMAL WITH MAXIMUM HEAT INDEX READINGS APPROACHING 100 DEGREES ACROSS THE EAST COAST METRO AREAS. && .AVIATION... THE WEST COAST SEA BREEZE WILL CONTINUE TO PUSH EAST ACROSS SOUTH FLORIDA THIS AFTERNOON...WHILE THE EAST COAST SEA BREEZE REMAINS NEAR THE EAST COAST METRO AREAS. THIS WILL ALLOW FOR SCATTERED SHOWERS AND THUNDERSTORMS TO DEVELOP OVER THE EAST COAST METRO AREAS THIS AFTERNOON INTO EARLY THIS EVENING. SO WILL KEEP VCSH IN THE EAST COAST TAF SITES UNTIL 20Z AND THEN VCTS UNTIL 23Z...BEFORE GOING BACK TO VCSH UNTIL 01Z AND THEN DRY CONDITIONS. FOR KAPF TAF SITE THE WEATHER WILL REMAIN DRY THIS AFTERNOON INTO TONIGHT. THE WINDS WILL ALSO REMAIN FROM THE WEST TO SOUTHWEST AROUND 10 KNOTS AT MOST OF THE TAF SITES THIS AFTERNOON INTO TONIGHT. THE ONLY EXCEPTION TO THIS IS THAT KFLL COULD SWING TO A SOUTH/SOUTHEAST DIRECTION BETWEEN 20Z AND 23Z...DUE TO THE EAST COAST SEA BREEZE SLOWLY PUSHING INLAND. THE CEILING AND VIS WILL ALSO REMAIN IN THE VFR CONDITIONS AT ALL OF THE TAF SITES THIS AFTERNOON INTO THIS EVENING...DUE TO THE SCATTERED NATURE OF THE SHOWER AND THUNDERSTORMS. && .MARINE... QUIETER WEATHER IS SHAPING UP FOR THE NEXT SEVERAL DAYS. WINDS WILL BE SHIFTING FROM THE WEST TO THE NORTH TONIGHT, THEN BECOME MORE VARIABLE FOR THE WEEKEND FOR THE GULF WATERS AND GENERALLY EASTERLY FOR THE ATLANTIC. && .FIRE WEATHER... MOSTLY QUIET WEATHER IS EXPECTED THIS WEEKEND AS AN UPPER LEVEL HIGH BEGINS TO BUILD TONIGHT. UPPER LEVEL WILL DRY OUT. THESE BOTH WILL WORK TO HAMPER ANY CONVECTIVE ACTIVITY. WINDS WILL BE BELOW ANY CRITICAL LEVELS THIS WEEKEND, AND WHILE THE ATMOSPHERE AS WHOLE IS DRYING OUT, THE RELATIVE HUMIDITY WILL REMAIN WELL ABOVE 35 PERCENT. && .PRELIMINARY POINT TEMPS/POPS... WEST PALM BEACH 74 89 78 88 / 10 10 10 20 FORT LAUDERDALE 76 89 80 89 / 10 10 10 20 MIAMI 76 90 78 89 / 10 10 10 20 NAPLES 75 90 76 92 / - 10 10 30 && .MFL WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. GM...NONE. && DISCUSSION/MARINE/FIRE...13/SI AVIATION/RADAR...54/BNB
Hazardous weather outlook, Jun 14, 9:22 AM EDT, 8 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA...UPDATED NATIONAL WEATHER SERVICE MIAMI FL 922 AM EDT FRI JUN 14 2013 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 150100- LAKE OKEECHOBEE-BISCAYNE BAY- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-GLADES-HENDRY- INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER- INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE- MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD- COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 922 AM EDT FRI JUN 14 2013 ...A FEW STRONG STORMS POSSIBLE OVER EAST COAST METRO AREAS THIS AFTERNOON... ...ISOLATED TO SCATTERED STORMS POSSIBLE THIS AFTERNOON INTO EARLY THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS: ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON INTO THIS EVENING OVER SOUTH FLORIDA. A FEW OF THE STORMS COULD BECOME STRONG OVER THE EAST COAST METRO AREAS LATE THIS AFTERNOON INTO EARLY THIS EVENING. THE PRIMARY IMPACTS FROM THE STRONG STORMS WILL BE LIGHTNING STRIKES, GUSTY WINDS, SMALL HAIL, AND LOCALLY HEAVY RAINFALL. WIND: GUSTY WINDS UP TO 50 MPH WILL BE POSSIBLE IN THE STRONGEST STORMS THIS AFTERNOON INTO EARLY THIS EVENING ESPECIALLY OVER THE EAST COAST METRO AREAS. HAIL: HAIL UP TO DIME SIZE IS POSSIBLE WITH THE STRONGEST STORMS THIS AFTERNOON INTO EARLY THIS EVENING ESPECIALLY OVER THE EAST COAST METRO AREAS. FLOODING: LOCALIZED FLOODING FROM ANY HEAVY SHOWERS AND STORMS THAT BECOME CONCENTRATED OVER THE EAST COAST METRO AREAS WILL BE POSSIBLE THIS AFTERNOON INTO EARLY THIS EVENING. TEMPERATURES: HEAT INDICES OF 100 TO 105 IS POSSIBLE OVER THE EASTERN INTERIOR AREAS OF SOUTH FLORIDA THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY ISOLATED AFTERNOON AND EVENING THUNDERSTORMS ARE POSSIBLE THROUGH THIS WEEKEND. THERE IS A BETTER CHANCE FOR THUNDERSTORMS MONDAY THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED, HOWEVER INDIVIDUAL SPOTTERS ARE ENCOURAGED TO REPORT HIGH WIND, HAIL AND FLOODING TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI. BAXTER
In the hours before
Special weather statement, Jun 14, 3:57 PM EDT, 2 hours 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 357 PM EDT FRI JUN 14 2013 FLZ067-142030- INLAND PALM BEACH COUNTY FL 357 PM EDT FRI JUN 14 2013 ...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR CENTRAL PALM BEACH COUNTY...FOR FREQUENT TO EXCESSIVE LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH... * UNTIL 430 PM EDT * AT 354 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 4 MILES SOUTH OF LION COUNTRY SAFARI...AND MOVING EAST AT 10 MPH. * THE STORM WILL AFFECT... LION COUNTRY SAFARI... AND SURROUNDING COMMUNITIES. THE PRIMARY IMPACTS WILL BE FREQUENT TO EXCESSIVE LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES. LAT...LON 2680 8020 2652 8021 2658 8049 2676 8047 TIME...MOT...LOC 1958Z 276DEG 9KT 2666 8037 KONARIK
Special weather statement, Jun 14, 4:13 PM EDT, 1 hour 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
413 PM EDT FRI JUN 14 2013
FLZ072-172-142045-
COASTAL BROWARD COUNTY FL METRO BROWARD COUNTY FL
413 PM EDT FRI JUN 14 2013
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR EASTERN BROWARD
COUNTY...FOR GUSTY WINDS OF 45 TO 55 MPH AND THE DEVELOPMENT OF
FUNNEL CLOUDS...
* UNTIL 445 PM EDT
* AT 411 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 3 MILES EAST OF NORTH LAUDERDALE...AND MOVING
EAST AT 5 MPH.
* THE STORM WILL AFFECT...
OAKLAND PARK...
POMPANO BEACH...
AND SURROUNDING COMMUNITIES.
THE PRIMARY IMPACTS WILL BE GUSTY WINDS OF 45 TO 55 MPH. THESE WINDS
CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED
SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM
PASSES.
LAT...LON 2624 8008 2614 8009 2614 8010 2615 8022
2627 8023 2630 8007 2626 8007
TIME...MOT...LOC 2012Z 263DEG 4KT 2621 8017
KONARIKSpecial weather statement, Jun 14, 4:31 PM EDT, 1 hour 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
431 PM EDT FRI JUN 14 2013
FLZ067-068-168-142100-
COASTAL PALM BEACH COUNTY FL INLAND PALM BEACH COUNTY FL METRO PALM
BEACH COUNTY FL
431 PM EDT FRI JUN 14 2013
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR EASTERN PALM BEACH
COUNTY...FOR FREQUENT TO EXCESSIVE LIGHTNING AND GUSTY WINDS OF 45 TO
55 MPH...
* UNTIL 500 PM EDT
* AT 428 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM NEAR ROYAL PALM BEACH...AND MOVING EAST AT 15
MPH.
* THE STORM WILL AFFECT...
GOLDEN LAKES...
HAVERHILL...
PALM BEACH GARDENS...
MANGONIA PARK...
AND SURROUNDING COMMUNITIES.
THE PRIMARY IMPACTS WILL BE FREQUENT TO EXCESSIVE LIGHTNING AND GUSTY
WINDS OF 45 TO 55 MPH. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.
LAT...LON 2662 8004 2661 8003 2660 8004 2659 8004
2665 8026 2681 8025 2687 8004 2680 8003
2663 8003
TIME...MOT...LOC 2031Z 266DEG 13KT 2673 8017
KONARIKSpecial weather statement, Jun 14, 5:35 PM EDT, 35 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 535 PM EDT FRI JUN 14 2013 FLZ071-072-142200- INLAND BROWARD COUNTY FL METRO BROWARD COUNTY FL 535 PM EDT FRI JUN 14 2013 ...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR EASTERN BROWARD COUNTY...FOR FREQUENT TO EXCESSIVE LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH... * UNTIL 600 PM EDT * AT 533 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 5 MILES WEST OF TAMARAC...AND MOVING SOUTHEAST AT 5 MPH. * THE STORM WILL AFFECT... RURAL CENTRAL BROWARD COUNTY AND SURROUNDING COMMUNITIES. THE PRIMARY IMPACTS WILL BE FREQUENT TO EXCESSIVE LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES. LAT...LON 2624 8013 2599 8034 2621 8045 2633 8031 TIME...MOT...LOC 2136Z 319DEG 6KT 2621 8034 KONARIK
Special weather statement, Jun 14, 5:36 PM EDT, 34 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 536 PM EDT FRI JUN 14 2013 FLZ070-142200- INLAND COLLIER COUNTY FL 536 PM EDT FRI JUN 14 2013 ...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR EASTERN COLLIER COUNTY...FOR FREQUENT TO EXCESSIVE LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH... * UNTIL 600 PM EDT * AT 533 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 6 MILES NORTHEAST OF BIG CYPRESS NATIONAL PRESERVE...AND MOVING EAST AT 10 MPH. * THE STORM WILL AFFECT... RURAL EASTERN COLLIER COUNTY AND SURROUNDING COMMUNITIES. THE PRIMARY IMPACTS WILL BE FREQUENT TO EXCESSIVE LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES. LAT...LON 2617 8088 2587 8091 2603 8113 2622 8099 TIME...MOT...LOC 2137Z 291DEG 7KT 2607 8100 KONARIK
Special weather statement, Jun 14, 5:56 PM EDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
556 PM EDT FRI JUN 14 2013
FLZ068-072-168-172-142230-
COASTAL BROWARD COUNTY FL COASTAL PALM BEACH COUNTY FL METRO BROWARD
COUNTY FL METRO PALM BEACH COUNTY FL
556 PM EDT FRI JUN 14 2013
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR NORTHEASTERN
BROWARD COUNTY...SOUTHEASTERN PALM BEACH COUNTY...FOR FREQUENT TO
EXCESSIVE LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH...
* UNTIL 630 PM EDT
* AT 555 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM NEAR COCONUT CREEK...AND MOVING SOUTHEAST AT 10
MPH.
* THE STORM WILL AFFECT...
COCONUT CREEK...
BOCA RATON...
NORTH POMPANO BEACH...
DEERFIELD BEACH...
POMPANO BEACH AIRPORT...
AND SURROUNDING COMMUNITIES.
THE PRIMARY IMPACTS WILL BE FREQUENT TO EXCESSIVE LIGHTNING AND GUSTY
WINDS OF 45 TO 55 MPH. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.
LAT...LON 2626 8007 2615 8010 2613 8009 2609 8010
2605 8012 2627 8028 2637 8015 2636 8006
TIME...MOT...LOC 2156Z 301DEG 8KT 2628 8018
KONARIKThe office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 14, 3:57 PM EDT | Special Weather Statement | MFL | Palm Beach | 33 min |
| Jun 14, 4:13 PM EDT | Special Weather Statement | MFL | Broward | 32 min |
| Jun 14, 4:31 PM EDT | Special Weather Statement | MFL | Palm Beach | 29 min |
| Jun 14, 5:09 PM EDT | Special Marine Warning | MFL | 66 min | |
| Jun 14, 5:35 PM EDT | Special Weather Statement | MFL | Broward | 25 min |
| Jun 14, 5:36 PM EDT | Special Weather Statement | MFL | Collier | 24 min |
| Jun 14, 5:47 PM EDT | Severe Thunderstorm Warning | MFL | Broward | 28 min |
| Jun 14, 5:56 PM EDT | Special Weather Statement | MFL | Broward | 34 min |
| Jun 14, 6:19 PM EDT | Special Marine Warning | MFL | 56 min | |
| Jun 14, 6:50 PM EDT | Special Weather Statement | MFL | Broward | 25 min |
| Jun 14, 6:51 PM EDT | Special Weather Statement | MFL | Broward | 24 min |
| Jun 14, 6:57 PM EDT | Special Marine Warning | MFL | 63 min | |
| Jun 14, 7:49 PM EDT | Special Marine Warning | MFL | 56 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.